Bayesian Estimations on the Exponentiated Distribution Family with Type-II Right Censoring

Title
Bayesian Estimations on the Exponentiated Distribution Family with Type-II Right Censoring
Author(s)
김용구강석복서정인[서정인]
Keywords
Exponentiated distribution; Type-II right censoring; reliability; Bayesian estimation
Issue Date
201109
Publisher
한국통계학회
Citation
Communications for Statistical Applications and Methods, v.18, no.5, pp.603 - 613
Abstract
Exponentiated distribution has been used in reliability and survival analysis especially when the data is censored. In this paper, we derive Bayesian estimation of the shape parameter, reliability function and failure rate function in the exponentiated distribution family based on Type-II right censored data. We here consider conjugate prior and noninformative prior and corresponding posterior distributions are obtained. As an illustration, the mean square errors of the estimates are computed. Comparisons are made between these estimators using Monte Carlo simulation study.
URI
http://hdl.handle.net/YU.REPOSITORY/24555
ISSN
2287-7843
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE